# SDR QMLA2019120639091

- Difficulty date: November 13, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N391LG
- Make and model: Snias AS350B3
- Aircraft serial: 4323
- Aircraft time: 6,566 hours, 28,114 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,558 hours, 18,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 350A21124022
- Condition: Chafed
- Location: Cargo Door
- Part time: 6,566 hours, 28,114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE WAS NOTED ON THE BAGGAGE DOOR FRAME FWD ANGLE IN THE FORM OF 3 GOUGES AS WELL AS CHAFING TO THE TAIL CONE FRONT FRAME. THE DAMAGE IS LOCATED ON P/N 350A21-1240.22 ANGLE AND THE P/N 350A21-4389.20 FRAME. ** THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION. **
